Characterization of the best non-symmetric approximant in spaces with mixed integral metric

T.A. Agoshkova (Oles Honchar Dnipropetrovsk National University), https://orcid.org/0000-0002-8030-7445
V.M. Traktynska (Oles Honchar Dnipropetrovsk National University)

Abstract


The criterion of the best non-symmetric approximant for functions of many variables in the spaces with mixed integral metric is obtained.

References


Babenko V.F. "Non-symmetric approximations in spaces of integrable functions", Ukrainian Math. J., 1982; 34(4); pp. 409-416. (in Russian) doi:10.1007/BF01091584

Korneichuk N.P. Exact constants in approximation theory, Nauka, Moscow, 1987; 424 p. (in Russian)

Smirnov G.S. "General form of linear functional and criterion of polynomial of the best approximation in spaces with mixed integral metric", Ukrainian Math. J., 1973; 25(1): pp. 134-138. (in Russian) doi:10.1007/BF01085405

Traktynska V.M. "Characterization of the best integral approximant of multivariable functions", Res. Math., 2007; 12: pp. 134-136. (in Russian)

Traktynska V.M. "Criterion of the best non-symmetric approximant in spaces with mixed integral metric", Res. Math., 1998; 3: pp. 119-122. (in Russian)


Refbacks

  • There are currently no refbacks.


Copyright (c) 2009 T.A. Agoshkova, V.M. Traktynska

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU